After post dvt have been taking warfarin for 3 weeks now and still can't get the required inr levels to level out . Have been on 13 mg daily for the last week and my inr did go up to 2.6 after 3 days but went down to 2.4 and last check was 2.0 . I don't eat or drink anything with vitamin k . My doctor doesn't seem to know why with such a high dosage of warfarin my inr level is dropping . If anyone can give me some insight to a reason for this I would be very grateful . And could pass the information on to my doc.
Hello. What is the highest amount of adderall a person can take a day? And what is the highest milligram of adderall tha...1 REPLY
Hello, I took 50mg to help me stop drinking alcohol and/or drink less. The first time I took it I became very dizzy, irr...3 REPLIES
Our 17 year old is taking 54 mg of Concerta 1x a day. The past few weeks she has been/had weepy, irritable, dizzy, heada...1 REPLY
I am suffering from severe stomach pain. I think it's a gastric problem so i have taken the pantosec-d sr tablet, bu...1 REPLY
due to this phlum formation it is becoming difficult to breathe at times. do you suggest any antibiotic to get rid of th...1 REPLY
i have been taking lyrica for burning pain in both legs in front 75mg am and pm. There is no improvement have switched t...1 REPLY
I've been taking dytor with aldictone for the last 4 years... I want to know what the best dosage combination is, li...
I am having sugar problem since 1997. I am feeling numbness in the fingures of my feet. My hand muscles are also getting...
I recently had to change pain drs b/c mine closed his practice. I have been fighting w/my WC company to detox from the p...2 REPLIES
I was on Losartan for 5 years and for the last 5 years on Benicar 20 OD. About 10 days back my blood pressure showed inc...